# SDR SWAA2013121723425

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 83925
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT BATTERY PACK CONNECTOR P1-119 OUT OF POSITION AT ROW 23.  R & R BATTERY PACK IAW SWFM.
